# SDR SWAA2017112718001

- Difficulty date: November 10, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 1024-1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED BETWEEN BS 1024 TO 1030, LBL 12.  R & R THE SHEAR WEB IAW SRM AND DWG.
